# SDR ASAA2019071930098

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 26,458 hours, 8,478 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: AGE17778
- Condition: Defective
- Location: Apu
- Part time: 2,801 hours, 5,293 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECENT INSTALLED APU DMM IS PROVIDING ERRONEOUS DATA. GROUNDED - YES. REPLACED DMM AND PERFORMED GOOD INSTALLATION TEST PER AMM 49-72-11.
